# SDR SWIA201230073

- Difficulty date: March 17, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 8,142 hours, 4,563 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING WOW INPUT AND PROXIMITY SYSTEM CAUTION.  THE GEAR SHOWED 3 DOWN AND LOCKED ONCE THE GEAR HANDLE WAS LOWERED.  A NORMAL LANDING WAS MADE.  (FLT 5407)  REPLACED PSEU IAW CRJ 700 AMM.  PN: 8-953-04  SN OFF: D3566
